MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CC TIB INSERT SIZE 4, 17MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 7022756, 02-020-11-0240, truliant ps cem fem ps cem left sz 4, 5818048, 02-022-44-4015, truliant tib imp psc insert sz 4, 15mm, 7049316, 02-022-45-4040, truliant tib fit tray cem sz 4f / 4t, 7005224, 200-07-35, advanced patella 35mm 3 peg implant, 7099323, 201-78-15, holding pin mini sharp point 4 pk, s316792, 521-78-23, threaded pin size 2.3 collared 2pk, s279236, 521-78-32, threaded pin size 3.0 collarless 2pk, s317591, 521-78-32, threaded pin size 3.0 collarless 2pk.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to patient conditions.
 
Event or Problem Description
It was reported that a 75 yo male, had an initial left knee implanted on (b)(6) 2021, and underwent a revision procedure on (b)(6) 2022, approximately 1 year post the initial procedure due to infection.The joint had to be opened and debridement was necessary.The wound was washed out and the polyethylene was swapped.There were no reported issues with the revision surgical procedure.The patient was last known to be in stable condition following the event.The product not returning; the hospital policy will not allow for the explant to leave the hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, g1, h6 - medical device problem code, component code, type of investigation, investigation findings, investigation conclusions and h11.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15770222
Report Number1038671-2022-01442
Device Sequence Number17797523
Product Code JWH
UDI-Device Identifier10885862266149
UDI-Public10885862266149
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC CC TIB INSERT SIZE 4, 17MM
Device Catalogue Number02-012-65-4017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2022
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight54 KG